# SDR AALA202306207262

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 83,197 hours, 10,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 4D IS INOPERATIVE. REPLACED EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 4D PER AMM 33-51-05 AND WDM 33-51-58. OPERATIONAL CHECK IS GOOD.
